The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2007
Number of items: 1.


Barbina, Silvia and Macpherson, Dugald (2007). Reconstruction of homogeneous relational structures. Journal of Symbolic Logic, 72(3) pp. 792–802.

This list was generated on Mon Mar 19 21:42:38 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU